Szymon Peszat
Szymon Peszat
Instytut of Mathematics, Polish Academy of Sciences
Verified email at cyf-kr.edu.pl - Homepage
Title
Cited by
Cited by
Year
Stochastic partial differential equations with LÚvy noise: An evolution equation approach
S Peszat, J Zabczyk
Cambridge University Press, 2007
6952007
Nonlinear stochastic wave and heat equations
S Peszat, J Zabczyk
Probability Theory and Related Fields 116 (3), 421-443, 2000
1722000
Strong Feller property and irreducibility for diffusions on Hilbert spaces
S Peszat, J Zabczyk
The Annals of Probability, 157-172, 1995
1591995
Stochastic evolution equations with a spatially homogeneous Wiener process
S Peszat, J Zabczyk
Stochastic Processes and their Applications 72 (2), 187-204, 1997
1271997
On ergodicity of some Markov processes
T Komorowski, S Peszat, T Szarek
The Annals of Probability 38 (4), 1401-1443, 2010
1072010
Space-time continuous solutions to SPDE's driven by a homogeneous Wiener process
Z Brzezniak, S Peszat
Studia Mathematica 137, 3, 1999
981999
Stochastic two dimensional Euler equations
Z Brzezniak, S Peszat
Annals of probability, 1796-1832, 2001
922001
Large deviation principle for stochastic evolution equations
S Peszat
Probability Theory and Related Fields 98 (1), 113-136, 1994
821994
The Cauchy problem for a nonlinear stochastic wave equation in any dimension
S Peszat
Journal of Evolution Equations 2 (3), 383-394, 2002
762002
On the existence of a solution to stochastic Navier-Stokes equations
M Capinski, S Peszat
461997
Strong local and global solutions for stochastic Navier-Stokes equations
Z Brzezniak, S Peszat
Infinite dimensional stochastic analysis, 85-98, 1999
401999
Maximal inequalities and exponential estimates for stochastic convolutions in Banach spaces
Z Brzezniak, S Peszat
Stochastic processes, physics and geometry: new interplays, I (Leipzig, 1999á…, 2000
372000
Stochastic Partial Differential Equations Driven by LÚvy Processes
S Peszat, J Zabczyk
Cambridge Univ. Press, Cambridge, 2007
352007
Time irregularity of generalized Ornstein–Uhlenbeck processes
Z Brzeźniak, B Goldys, P Imkeller, S Peszat, E Priola, J Zabczyk
Comptes Rendus Mathematique 348 (5-6), 273-276, 2010
342010
Local existence and uniqueness of strong solutions to 3-D stochastic Navier-Stokes equations
M Capiński, S Peszat
Nonlinear Differential Equations and Applications NoDEA 4 (2), 185-200, 1997
321997
Stochastic heat and wave equations driven by an impulsive noise
S Peszat, J Zabczyk
Lecture Notes in Pure and Applied Mathematics 245, 229, 2006
302006
Time regularity of solutions to linear equations with LÚvy noise in infinite dimensions
S Peszat, J Zabczyk
282013
Time regularity of solutions to linear equations with LÚvy noise in infinite dimensions
S Peszat, J Zabczyk
Stochastic Processes and their Applications 123 (3), 719-751, 2013
272013
Heath-Jarrow-Morton-Musiela equation of bond market
S Peszat, J Zabczyk
Preprint IMPAN 677, 2007
262007
On a Soboloev Space of Functions of Infinite Number of Variables
S Pezat, S Peszat, J Zabczyk
Polish Academy of Sciences [PAS]. Institute of Mathematics, 1993
211993
The system can't perform the operation now. Try again later.
Articles 1–20